# SDR FDEA202210262675

- Difficulty date: October 26, 2022
- Submitted: October 30, 2022
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 58,459 hours, 27,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 387
- Condition: Burned
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS  901     33-50  5555     26OCT22  BER  FACT  U  DOOR 1R SLIDE LIGHT U/S    FACT 26OCT22 10:09   BER U  DOOR 1R SLIDE LIGHR RELAMPED. FUNCTION OK. AMM  33-51-06-2-2 REV 129   DOOR 1R SLIDE LIGHR RELAMPED. FUNCTION OK. AMM 33-51-06-2-2 REV 129.
